# SDR AR022853

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Corroded
- Location: Rt Slot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD SLOT MIDDLE PANEL HAS LEVEL 2 CORROSION, REF CPCP 027 115R 0551.  FOUND AREA BEYOND LIMITS.  FABRICATED AND INSTALLED DOUBLER IAW EO 9503061.  (X)
